# SDR AALA201804129003

- Difficulty date: April 9, 2018
- Submitted: April 16, 2018
- Operation: Air carrier
- Aircraft: N892NN
- Make and model: Boeing 737823
- Aircraft serial: 31145
- Aircraft time: 19,119 hours, 7,638 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 22064002
- Part serial: 10761
- Condition: Odor
- Location: Left
- Stage of operation: DE
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING DESCENT FROM FL 180 TO APPROXIMATELY 16,000,  THERE WAS A SLIGHT OIL ODOR.  CABIN REPORTED A PLASTIC ODOR.  ACCOMPLISHED MCM CARD 05-96-70.  REPLACED THE LEFT AIR CYCLE MACHINE IAW AMM 21-51-04. NO ODOR NOTED.
